MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-40024
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Though requests were made, the device was not received; it is presumed discarded.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for crossing profile and for stent retention.Risk assessment review indicates that advancement difficulty and stent dislodgement are captured as known potential hazards.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.Though unable to be confirmed, in this case, inability to cross and subsequent stent dislodgement may possibly be attributed interaction with challenging vessel morphology, and / or a hemostatic valve.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
On (b)(6) 2020, a (b)(6)-year old female patient evaluated with cardiac computerized tomography found 90% calcified lesion in the moderately tortuous proximal to mid left anterior descending (lad) coronary artery presented for planned percutaneous coronary intervention (pci).After pre-dilatation, an attempt was made to cross the lesion, via femoral access, with a 4.0x24mm cobra pzf¿ coronary stent system but the stent system was unable to cross.While retracting the undeployed stent system through the tuohy hemostatic valve, the stent dislodged inside of the valve, outside of patient body.There were no reported adverse patient effects.Though additional information was requested, it was not provided by the site.
 
Additional Manufacturer Narrative
Attachment: [b)(4)].
 
Event or Problem Description
Subsequent to the initial filed medwatch report, user facility medwatch report was received and states: describe the event or problem: stent found to be removed from the balloon when removing the stent catheter from the patient.The stent was found in the tuohy attached to the guide catheter.Stent was retrieved without any harm to patient.Patient monitored for adverse effects - no harm to patient.Whole stent was able to be removed from patient.What was the original intended procedure? : cardiac catheterization what problem did the user have (check all that apply): device failed (e.G.Broke, could not get it to work or stopped working).No additional significant information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
MDR Report Key9897942
Report Number3009306400-2020-00016
Device Sequence Number2808600
Product Code MAF
UDI-Device Identifier00879397000937
UDI-Public(01)00879397000937(17)210131(10)1801234001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number170-03-40024
Device Catalogue Number170-03-40024
Device Lot Number1801234001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROTATING HEMOSTATIC VALVE (RHV): TUOHY BORST.
Patient Age66 YR